# SDR SWAA2021080287364

- Difficulty date: June 23, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SUPPORT ANGLE AT LEVEL BS 1016 AT VERTICAL STABILIZER ; 2021-295416 / [01] REPLACED SUPPORT ANGLE AND FASTENERS LOC. AT LEVEL BS 1016 AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02; ITEM 9 AND DWG 176A3001; SHEET 20; REV -; [02] REPLACED SUPPORT ANGLE AND FASTENERS LOC. AT LEVEL BS 1016 AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02; ITEM 9 AND DWG 176A3001; SHEET 20; REV -
